Authors: Došen, Kosta 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A Completeness Theorem for the Lambek Calculus of Syntactic Categories
Journal: Mathematical Logic Quarterly
Volume: 31
Issue: 14-18
First page: 235
Last page: 241
Issue Date: 1-Jan-1985
ISSN: 0942-5616
DOI: 10.1002/malq.19850311405
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

13
checked on Jul 14, 2024

Page view(s)

30
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.